RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 32–41 (Mi mz3192)  

This article is cited in 10 scientific papers (total in 10 papers)

Approximation of classes of periodic functions of several variables by nuclear operators

È. M. Galeev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (834 kB)

English version:
Mathematical Notes, 1990, 47:3, 248–254

Bibliographic databases:

UDC: 517.5
Received: 20.05.1987

Citation: È. M. Galeev, “Approximation of classes of periodic functions of several variables by nuclear operators”, Mat. Zametki, 47:3 (1990), 32–41; Math. Notes, 47:3 (1990), 248–254

Citation in format AMSBIB
\Bibitem{Gal90}
\by \`E.~M.~Galeev
\paper Approximation of classes of periodic functions of several variables by nuclear operators
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 32--41
\mathnet{http://mi.mathnet.ru/mz3192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052065}
\zmath{https://zbmath.org/?q=an:0723.41018}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 3
\pages 248--254
\crossref{https://doi.org/10.1007/BF01138503}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EL38300005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3192
  • http://mi.mathnet.ru/eng/mz/v47/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Pustovoitov, “Approximation of multidimensional functions with a given majorant of mixed moduli of continuity”, Math. Notes, 65:1 (1999), 89–98  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. S. Romanyuk, “Approximation of Classes of Periodic Functions in Several Variables”, Math. Notes, 71:1 (2002), 98–109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. S. Romanyuk, “Best approximations and widths of classes of periodic functions of several variables”, Sb. Math., 199:2 (2008), 253–275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. D. B. Bazarkhanov, “Estimates of the Fourier Widths of Classes of Nikolskii–Besov and Lizorkin–Triebel Types of Periodic Functions of Several Variables”, Math. Notes, 87:2 (2010), 281–284  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. D. B. Bazarkhanov, “Wavelet approximation and Fourier widths of classes of periodic functions of several variables. I”, Proc. Steklov Inst. Math., 269 (2010), 2–24  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. Pomahiok A.C., “Diameters and Best Approximation of the Classes B-P(R) of Periodic Functions of Several Variables”, Anal. Math., 37:3 (2011), 181–213  crossref  isi
    7. Bazarkhanov D.B., “Wavelet Approximation and Fourier Widths of Classes of Periodic Functions of Several Variables. II”, Anal. Math., 38:4 (2012), 249–289  crossref  isi
    8. A. F. Konograj, “Estimates of the Approximation Characteristics of the Classes $B^{\Omega}_{p,\theta}$ of Periodic Functions of Several Variables with Given Majorant of Mixed Moduli of Continuity”, Math. Notes, 95:5 (2014), 656–669  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Van Kien Nguyen Sickel W., “Weyl Numbers of Embeddings of Tensor Product Besov Spaces”, J. Approx. Theory, 200 (2015), 170–220  crossref  isi
    10. K. A. Bekmaganbetov, Ye. Toleugazy, “Order of the orthoprojection widths of the anisotropic Nikol'skii–Besov classes in the anisotropic Lorentz space”, Eurasian Math. J., 7:3 (2016), 8–16  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:83
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020